# SDR SWAA2022072720767

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 11 BS 294+11. / [01] CORROSION ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 294+11'' W.L 208 P/N 141A5690-1; FOUND TO BE OUT LIMITS DUE TO MISSING MATERIAL REMAINING THICKNESS=0 I.A.W SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE; DWG 141A5400 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTIONS STEP 1; AND MEASUREMENTS.;[03] RECIVED NEW INTERCOSTAL ITEM 141A5690-1 LOT 1492837 LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 11 BS 294+11 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5600.- OK TO INSTALL.-;[04] RECIVED NEW INTERCOSTAL ITEM 141A5690-1 LOT 1492837 LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 11 BS 294 TO 312 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5600.- OK TO INSTALL.-;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL.;[06] INSTALLED NEW INTERCOSTAL IN PASSENGER CABIN FWD AT LBL 11 BS 294 TO 312 WL 208 . IAW 773-700 SRM 51-40-02-0G-0; DWG 141A5600.- .;[07] INSTALLED NEW INTERCOSTAL IN PASSENGER CABIN FWD AT LBL 11 BS 294 TO 312 WL 208 . IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5600.-;[08] VERIFIED CORRECTIVE ACTION ITEM 7. VERIFIED STEPS 1 AND 2 COMPLETED.;[09] VERIFIED MEASUREMENT TABLE COMPLETED.;[10] PART REQUIREMENT REQUIRES AMT SIGN OFF;[11] INSTALLED ON CORRECTIVE ACTIONS 6-7;[12] VERIFIED JOB COMPLETE
